Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Bloating and gas with kaletra.
Jul 22, 2007

Is it safe, or even effective to take a anti-gas pill such a GAS-X, etc. while taking Kaletra? I've notice my stomach is bulging a lot these days and after eating I am full and uncomfortable. I've been on this regimen for a month (Kaletra 4X and Truvada 1X)and I like it except for the gas and uncomfortable bloating. Also how long will this last?

Response from Dr. Conway

This is a common side effect with Kaletra and could easily go away over the next couple of months. You can safely use anti-gas pills (such as GAS-X)to relieve the symptoms in the meantime. I would also avoid meals that are too large, especially in the evening. If this is the only side effect you are having, I would certainly try to persevere and see how it goes, at least until you have had a viral load test done to see if the treatment is being effective.



Previous
My partner pos me neg
Next
rare strains???

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement